Hey, just need some advice...I have been taking Lorazepam for over 5 weeks, .5 mgs, averaging about 2 a day, at most 3. I started taking Celexa 2 and a half weeks ago, 10mgs, now up to 20, with the eventual 40mgs being the goal (which worked for me in the past). I want to start weaning off of them soon, as the last time I lost my med insurance (and job) and had to quit cold turkey....and that turned out horribly.(single handedly the worst experience of my life.) Lately I am trying to take it only once a day, as I am needing it less for sleeping. So anyone know what the proper procedure is for weaning off of Lorazepam? I see my psychiatrist in 2 weeks, and will seek his advice on the matter, but I just wanted to know what I am looking at.
The best thing to do is work with your Dr on a tapering program. I know you can't see him for 2 more weeks but maybe you can make a call to him and ask his advice as to how to do this. Sorry I could'nt be of more help. We really don't like to tell people how to wean off meds because we're all so different and may need shorter or longer periods to do so.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.